# SDR QXEA200600902

- Difficulty date: March 25, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 12,146 hours, 12,815 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 28B5551
- Part serial: 178C0126
- Condition: Warning Light
- Location: Ac System
- Part time: 7,669 hours, 6,531 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2414, NR 2 AC GEN CAUTION.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AC GEN IAW QX MTC 6242101.  OPS CHECK GOOD IAW AMM 24-21-00-710-801. OPS CHECK GOOD.  NR 2 PEC CAUTION.  MAINTENANCE FOUND FAULT CODE 130 CHANNEL A AND B.  CLEARED PEC FAULT CODES AND GROUND RAN ENGINE AT VARIOUS SETTINGS.  FAULT CODE DID NOT RETURN.  AIRCRAFT RETURNED TO SERVICE.
